# SDR REXA2020030200260

- Difficulty date: February 7, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 15,136 hours, 10,564 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH6703387
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR; [ TASK R53520 STEP 7 ]; CORROSION SEAT TRACK 27LBL FS 364 AT PAX CABIN FWD WET AREA. (W1) (CPAX).                                     
""SEAT TRACK 27LBL FS 364 TO 485 AT PAX WASREPLACED PER CRJ-900 AMM 53-00-49-400-801-A12.LEVEL CORROSION  2.                                  
"
